# SDR A6WA2018112146171

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER SURFACE AT FS 349 AND LBL 40 CORRODED REPAIRED   REPAIRED FLOOR BEAM UPPER SURFACE AT FS 349 AND LBL 40 IAW ASAP EA# AWAC-CRJ253-01077 REV A
